# SDR CA011217025

- Difficulty date: December 17, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 21,371 hours
- Engine: Pwa R985AN14B
- System (JASC): 3411 · Pitot/Static System
- Part: Connector
- Condition: Failed
- Location: Pitot Head
- Part time: 21,548 hours
- Component: Pitot Head, Kollsman, 518B02
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE INSPECTION ,  WHEN THE PITOT HEATER SWITCH WAS SELLECTED THE CIRCUIT BREAKER WOULD POP.  INVESTIGATION REVEALED THAT THE FEMALE ELECTRICAL CONNECTER TO THE PITOT HEAD HAD FAILED CAUSING A DIRECT SHORT.  THE FEMALE PIN CONNECTER WAS REPLACED WITH A NEW UNIT.
